# SDR VNAA0703006

- Difficulty date: March 6, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 7,705 hours, 7,760 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAPS FAIL CAS MESSAGE ON DESCENT.  MAINTENANCE INSPECTED AND COMPLIED WITH THE SERVICE LETTER 00-001.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
